Waring's problem for polynomial cubes and squares over a finite field with odd characteristic.
Portugaliae mathematica, Tome 61 (2004) no. 1, pp. 35-49
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2004__61_1_50967,
author = {Gallardo, Luis},
title = {Waring's problem for polynomial cubes and squares over a finite field with odd characteristic.},
journal = {Portugaliae mathematica},
pages = {35--49},
year = {2004},
volume = {61},
number = {1},
zbl = {1048.11099},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2004__61_1_50967/}
}
TY - JOUR AU - Gallardo, Luis TI - Waring's problem for polynomial cubes and squares over a finite field with odd characteristic. JO - Portugaliae mathematica PY - 2004 SP - 35 EP - 49 VL - 61 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_2004__61_1_50967/ LA - en ID - PORMA_2004__61_1_50967 ER -
Gallardo, Luis. Waring's problem for polynomial cubes and squares over a finite field with odd characteristic.. Portugaliae mathematica, Tome 61 (2004) no. 1, pp. 35-49. http://geodesic.mathdoc.fr/item/PORMA_2004__61_1_50967/